Translator Disclaimer
August 2009 On the prolongation of 2-jet space of 2 independent and 1 dependent variables
Kazuhiro SHIBUYA
Hokkaido Math. J. 38(3): 587-626 (August 2009). DOI: 10.14492/hokmj/1258553978

Abstract

We will formulate the Monster Goursat manifolds for multi independent variables cases. We will classify the singularities which appears in the prolongation of 2-jet space of 2 independent and 1 dependent variables.

Citation

Download Citation

Kazuhiro SHIBUYA. "On the prolongation of 2-jet space of 2 independent and 1 dependent variables." Hokkaido Math. J. 38 (3) 587 - 626, August 2009. https://doi.org/10.14492/hokmj/1258553978

Information

Published: August 2009
First available in Project Euclid: 18 November 2009

zbMATH: 1178.53028
MathSciNet: MR2548237
Digital Object Identifier: 10.14492/hokmj/1258553978

Subjects:
Primary: 53C15
Secondary: 58A15, 58A20, 58A30

Rights: Copyright © 2009 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.38 • No. 3 • August 2009
Back to Top